连接两个具有一维不稳定流形的双曲鞍点异宿环的稳定性

路秋英, 邓桂丰, 刘潇, 朱德明

数学学报 ›› 2018, Vol. 61 ›› Issue (5) : 761-770.

PDF(668 KB)
PDF(668 KB)
数学学报 ›› 2018, Vol. 61 ›› Issue (5) : 761-770. DOI: 10.12386/A2018sxxb0070
论文

连接两个具有一维不稳定流形的双曲鞍点异宿环的稳定性

    路秋英1, 邓桂丰1, 刘潇2, 朱德明2
作者信息 +

The Stability of Heteroclinic Loop Connecting Two Hyperbolic Saddles with One Dimensional Unstable Manifold

    Qiu Ying LU1, Gui Feng DENG1, Xiao LIU2, De Ming ZHU2
Author information +
文章历史 +

摘要

本文研究任意有限维空间中连接两个具有一维不稳定流形的双曲鞍点异宿环的稳定性.借助适当的线性变换和坐标变换,将局部稳定流形和不稳定流形拉直,利用奇异流映射和正则流映射构造了Poincaré映射.通过技巧性地估计向量的模,给出了在横截面上Poincaré映射的初始点与首次回归点离异宿轨道与横截面交点的距离之比,得到了高维空间中连接两个带有一维不稳定流形的异宿环的非常简洁的稳定性判据.

Abstract

In this paper, the stability of heteroclinic loop connecting two hyperbolic saddles with one dimensional unstable manifold is considered in arbitrarily finite dimensional spaces. By taking a suitable linear transformation and coordinate change to straighten the local stable manifold and the local unstable manifold, we construct the Poincaré map by composing the singular flow map and the regular flow map. By estimating the modules of some vectors rather skillfully, we obtain the ratio of the distance between the first recurrent point and the heteroclinic point to the distance between the initial point and the heteroclinic point. As a direct consequence, we derive the concise stability criterion of the heteroclinic loop connecting two hyperbolic saddles with one-dimentional unstable manifold for the higher dimensional system.

关键词

高维系统 / 异宿环 / 稳定性 / Poincaré / 映射

Key words

high dimensional system / heteroclinic loop / stability / Poincaré / map

引用本文

导出引用
路秋英, 邓桂丰, 刘潇, 朱德明. 连接两个具有一维不稳定流形的双曲鞍点异宿环的稳定性. 数学学报, 2018, 61(5): 761-770 https://doi.org/10.12386/A2018sxxb0070
Qiu Ying LU, Gui Feng DENG, Xiao LIU, De Ming ZHU. The Stability of Heteroclinic Loop Connecting Two Hyperbolic Saddles with One Dimensional Unstable Manifold. Acta Mathematica Sinica, Chinese Series, 2018, 61(5): 761-770 https://doi.org/10.12386/A2018sxxb0070

参考文献

[1] Andronov A. A., Theory of Bifurcations of Dynamic Systems on a Plane, New York, Wiley, 1975.
[2] Cherkas L. A., On the stability of a singular cycle, Differencial'nye Uravnenija, 1968, 4:1012-1017.
[3] Chow S. N., Hale J. K., Methods of Bifurcation Theory, Springer-Verlag, Berlin, 1982.
[4] Feng B. Y., On the stability of homoclinic cycle and heteroclinic cycle in space, Acta Math. Sinica Chinese Series, 1996, 39(5):649-658.
[5] Feng B. Y., Singular cycle stability of critical case, Acta Math. Sinica Chinese Series, 1990, 33:113-134.
[6] Feng B. Y., Qian M., Saddle-point separatrix cycle stability and limit cycle bifurcation conditions, Acta Math. Sinica Chinese Series, 1985, 28:53-70.
[7] Han M. A., Li L. Y., Uniqueness of limit cycle bifurcated from homoclinic and heteroclinic cycle (in Chinese), Chinese Annals of Mathematics, Ser. A, 1995, 16A(5):645-651.
[8] Han M. A., Luo D. J., Zhu D. M., Uniqueness of limit cycle bifurcated from singular closed cycle (Ⅱ), Acta Math. Sinica Chinese Series, 1992, 35(4):541-548.
[9] Li J. B., Feng B. Y., Stability, Bifurcation and Chaos (in Chinese), Yunnan Science and Technology Press, Kunming, 1995.
[10] Luo D. J., Zhu D. M., On the stability of separatrix cycle bifurcation and uniqueness of limit cycle bifurcated (in Chinese), Chinese Annals of Mathematics, Ser. A, 1990, 11A(1):95-103.
[11] Melnikov B. K., On the stability of the center for periodic perturbation of time, Trans. Moscow Math. Soc., 1963, 12:1-57.
[12] Sun J. H., Saddle-point separatrix cycle bifurcation of supercritical case (in Chinese), Chinese Annals of Mathematics, Ser. A, 1991, 12A(5):636-643.
[13] Wang L. Y., Huang X., Zhu D. M., Saddle-point homoclinic cycle stability in high dimensional space (in Chinese), Journal of Shanxi University (Natural Science Edition), 2008, 31:28-31.
[14] Ye Y. Q., Theory of Limit Cycles (in Chinese), Shanghai Science and Technology Press, Shanghai, 1965.
[15] Yuan X. F., Second-order Melnikov function and its application, Acta Math. Sinica Chinese Series, 1994, 37(1):135-144.
[16] Zhu D. M., Vector function of Melnikov type and principle direction of singular cycle (in Chinese), Scientia Sinica Mathematica, 1994, 37A:814-822.
[17] Zhu D. M., Stability and uniqueness of periodic orbits produced during homoclinic bifurcation, Acta Math. Sinica, 1995, 11:267-277.

基金

国家自然科学基金资助项目(11101370,11211130093)

PDF(668 KB)

312

Accesses

0

Citation

Detail

段落导航
相关文章

/